# SDR RAIA00405004

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 12,981 hours, 13,092 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 8005701
- Part serial: 5568
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 18 hours, 13 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT. MAINTENANCE REMOVED AND REPLACED LT MLG WOW SWITCH AND OPS CHECKED GOOD DURING RETRACTION CHECK.
